# SDR IXXA20151102080

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 53,021 hours, 40,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 379103D29
- Part serial: 21601
- Condition: Dislodged
- Location: Cabin
- Part time: 964 hours, 555 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING TWO DESCENT DEVICE DISLODGED FROM EMER ESCAPE.  R & R TWO DISLODGED & ACTIVATED EMER DESCENT DEVICES IAW AMM 25-61-03.  NO ADDITIONAL DEFECTS NOTED.  ACFT RELEASED TO SERVICE.
